# SDR SIMA200614204

- Difficulty date: May 14, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Unknown
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT IN THE REAR OF AIRCRAFT AND IN RUDDER PEDALS.  REPLACED ALL ENGINE MOUNTS ON LEFT ENGINE P/N AFT LOWER LM223-SA7, AFT UPPER LM2235K7, FORWARD LOWER LM223SA51, FWD UPPER LM223SA51.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
